Nonlocal Robin problem for elliptic second order equations in a plane domain with a boundary corner point

Volume 38 / 2011

Mikhail Borsuk, Krzysztof Żyjewski Applicationes Mathematicae 38 (2011), 369-411 MSC: 35J15, 35J25, 35J70, 35B10. DOI: 10.4064/am38-4-1

Abstract

We investigate the behavior of weak solutions to the nonlocal Robin problem for linear elliptic divergence second order equations in a neighborhood of a boundary corner point. We find an exponent of the solution's decreasing rate under minimal assumptions on the problem coefficients.

Authors

  • Mikhail BorsukDepartment of Mathematics and Informatics
    University of Warmia and Mazury in Olsztyn
    10-957 Olsztyn-Kortowo, Poland
    e-mail
  • Krzysztof ŻyjewskiDepartment of Mathematics and Informatics
    University of Warmia and Mazury in Olsztyn
    10-957 Olsztyn-Kortowo, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image